# SDR AALA20170405002

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 3,359 hours, 1,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 776745
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, CIDS TEST FAILED FIN 15WL POWER SUPPLY UNIT. REPLACED THE BATTERY IAW SRM 33-58-00. ACCOMPLISEHED SATISFACTORY OPERATIONAL CHECK.
